MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE HUMC LEFT HEART KIT (LHHMJ)115; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE HUMC LEFT HEART KIT (LHHMJ)115; GENERAL SURGERY TRAY (KIT)
Model Number SAN11LHHMK
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot number 11td04sh was reviewed.There was no exception recorded in the device history record that could lead to the reported incident.No sample was available for the investigation.According to cardinal health¿s supplier, the linting content of the batch does not exceed the standard operation procedure (sop) which the linting content will not exceed (b)(4) of towels.From the investigation, the root cause could not be determined.No action will be taken, however, cardinal health will continue to monitor for trends.
 
Event or Problem Description
Based on information received from the customer they stated the pack allegedly contained very poor-quality towels that is reportedly creating a lot of excess lint on the field.There was no injury to patient.

Brand Name
HUMC LEFT HEART KIT (LHHMJ)115
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10875254
Report Number1423537-2020-00564
Device Sequence Number2671391
Product Code LRO
UDI-Device Identifier10888439612509
UDI-Public10888439612509
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSAN11LHHMK
Device Catalogue NumberSAN11LHHMK
Device Lot Number458803
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2020
Initial Report FDA Received Date11/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;